MAUDE Adverse Event Report: CONVATEC INC; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CONVATEC INC; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 418000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Tissue Breakdown (2681)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device 1 of 1.Brand name: fecal management system (specific system not identified, due to absence of lot information.).Based on the available information, this event is deemed to be a serious injury.No lot number is available.A detailed investigation or batch review cannot be conducted.Therefore, this evaluation will be closed.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.(b)(4).
 
Event or Problem Description
It was reported that the patient had a "full thickness pressure injury to the perineum".It was unknown how long the fecal management system (fms) device had been in place, the patient was a transfer from another facility and had the fms device in place.The patient was described as being "very sick and possibly expired".Multiple attempts were made to obtain more information regarding this patient and the device.The territory manager will be going to the hospital on (b)(6) 2020 for follow-up in-servicing in the intensive care units.No additional information was received.No photos received.No lot number available.

Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CONVATEC INC
211 american avenue
greensboro NC 27409
MDR Report Key10931653
Report Number1049092-2020-00184
Device Sequence Number910391
Product Code KNT
UDI-Device Identifier00768455117178
UDI-Public768455117178
Combination Product (Y/N)N
Initial Reporter StateCA
PMA/510(K) Number
K112342
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number418000
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/10/2020
Initial Report FDA Received Date12/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1